Armenian Journal of Mathematics

Classifying cubic symmetric graphs of order $18p^2$

Alaeiyan, Mehdi and Hosseinpoor, Mohammad Kazem and Akbarizadeh, Masoumeh (2020) Classifying cubic symmetric graphs of order $18p^2$. Armenian Journal of Mathematics, 12 (1). pp. 1-11. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
339Kb

Abstract

A $s$-arc in a graph is an ordered $(s+1)$-tuple $(v_{0}, v_{1}, \cdots, v_{s-1}, v_{s})$ of vertices such that $v_{i-1}$ is adjacent to $v_{i}$ for $1\leq i \leq s$ and $v_{i-1}\neq v_{i+1}$ for $1\leq i < s$. A graph $X$ is called $s$-regular if its automorphism group acts regularly on the set of its $s$-arcs. In this paper, we classify all connected cubic $s$-regular graphs of order $18p^2$ for each $s\geq1$ and each prime $p$.

Item Type:Article
Uncontrolled Keywords:Symmetric graphs, $s$-regular graphs regular coverings
Subjects:05-xx Combinatorics
ID Code:857
Deposited By:Professor Anry Nersesyan
Deposited On:30 Mar 2020 13:36
Last Modified:30 Mar 2020 13:36

Repository Staff Only: item control page